# SDR O2GA2021040680001

- Difficulty date: April 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N800UP
- Make and model: Beech B300
- Aircraft serial: FL882
- Aircraft time: 4,885 hours, 4,112 cycles
- Engine: Pwa PT6A60A
- Engine time: 4,494 hours, 3,790 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23085001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE KHVN TO KRDU AT FL260 AN EICAS “R GEN TIE OPEN” ILLUMINATED. FOLLOWED THE CHECKLIST AND CLEARED EICAS.  AFTER ABOUT 4 MINUTES “R GEN TIE OPEN” AGAIN ILLUMINATED  FOLLOWED BY “R GEN” ANNUNCIATOR.  THE ‘R GEN” EICAS L/R “FIRE” ILLUMINATED IN THE TORQUE GAUGES FOR ONLY A FEW MOMENTS THEN EXTINGUISHED, THERE WAS NO SECONDARY INDICATIONS OF FIRE. EMERGENCY WAS DECLARED AND DIVERTED TO KACY. LANDING WAS UNEVENTFUL. MAINTENANCE ISOLATED THE DISCREPANCY TO A RIGHT ENGINE STARTER GENERATOR ARMATURE FAILURE. SG WAS REPLACED. PERFORMED PWC ENGINE REQUIREMENTS FOR SG FAILURE. AIRCRAFT WAS RETURNED TO SERVICE.
